# SDR COMA0760529

- Difficulty date: August 15, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 27,778 hours, 24,073 cycles
- Engine: Ge CF343A1
- Engine time: 19,034 hours, 17,294 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807552
- Condition: Leaking
- Location: Right
- Part time: 19,034 hours, 17,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9432 - RECEIVED RIGHT ENGINE OIL PRESSURE WARNING MESSAGE.  DIVERTED TO PIT, LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE.  NO FURTHER DEFECTS.
